PLEASE help need prayers encouragement Fentanyl Patches W/D

Discussion in 'Fibromyalgia Main Forum' started by Cyndi40, Sep 8, 2006.

  1. Cyndi40

    Cyndi40 New Member

    Hello all.I've posted here in the past, but mostly lurk around.. this is an awesome site and I'm so thankful for it as I've found help here on so many occasions... so I want to say thank you to the moderators, the founders, the people who have created it, who own it, etc. etc.... Those of you who post... you can't know how much it means to me!!

    I have been diagnosed with FM and CFS. I've posted before regarding the fentanyl patches...I have been on them for probably a year- a year 1/2... can't remember exactly when I started them. I was still having pain, and still taking tons of meds and all the side effects of the patches, I decided I wanted to just get off of them ASAP and try to deal with the pain in other ways. Anyway, I was up to the 100mg ones and talked to my doctor about trying to get off of them. I have been on 75 mg for probably 6 weeks or so and now I am using the 50 mg patches. Actually, my doctor didn't want me to go to the 50's this quickly, but the pharmacy was out of the 75's and they had to fill my rx with 50's and 25's to make the 75 mg rx. So I'm taking myself down to 50mg's. Well, my legs are in a lot of pain, as you might guess. I just am impatient, I suppose, but the way I see it is that if they aren't really taking the pain, why stay on them? I am so worried about my liver and other issues and the side effects have been horrible for me. Also, I am awaiting a decision for an appeal for disability from a federal judge and I'm so afraid if it isn't favorable that I won't be able to pay for my meds, so that is another reason I'm trying to wean myself off these meds.

    Ok, I'm sorry for rambling... if you have been sweet and kind enough to take the time to read this far, thank you for allowing me to unload and please PLEASE say a prayer for me to get through this next few weeks. I know it's going to be tough and I know there are people on this site who pray and who truly care about others and who have been through similar situations and know exactly how I am feeling right now. I apologize if this is all jumbled up as I am kind of rattled right now and I just needed to get these thoughts out and hopefully I can go to bed and fall asleep very soon. God bless you all and hopefully everyone is not in this kind of pain tonight... and thanks again for reading this... I feel like a big cry baby right now :(
    Love,
    Cyndi
  2. suzetal

    suzetal New Member

    We all go through these hard times.Like wamps said with all you have going on no wonder your in so much pain.

    One of the drug Co. that give free meds. is Lilly .Just go to there sight and fill out the form.I do believe your doctor needs to fill one also.

    I will send prayers out for you that your pain and stress will ease up.And also that you here GREAT news about your SSD.

    Hugs>>>FOR EVERY DAY A NEW DAWN WILL COME>>>SUE

    PS: I am also on the East Coast.I live in RI
  3. jaime13

    jaime13 New Member

    Hey Girl,
    You need to take your drugs as prescript, don't be so aggressive in coming off of them the Dr. put you on them for a reason. I am having the same problems with my knees hurting-and my Dr. won't increase the amount of meds he is giving me. I am so stiff that I can barely stand it. I am thankful for what he gives me now-but I could use a little more relief from this pain.
  4. Bambi

    Bambi New Member

    a med as suggested by your doctor and not on your own schedule. It really can be dangerous. The other question I'd have is if the patches aren't helping why do you believe your knee pain is worse as you wean off? They might be working better than you think? Bambi
  5. Cyndi40

    Cyndi40 New Member

    I just wanted to take a minute and say thank you from the bottom of my heart for these very precious replies... and for your prayers. I am not feeling so great, so forgive me for not making individual remarks/responses, but each reply is so special to me. I love you all and don't really know you, but I feel a kindred spirit with each of you. Thanks again for your prayers and continued prayers as I know the next few days and weeks will be trying...
    Love,
    Cyndi
  6. cjcookie

    cjcookie New Member

    tough. At first I was not happy with my doc when he wouldn't give me anything stronger than my Norco (10 Vicodin/325 Tylenol). And darnit, he made me cut down to five too! Then, I started hearing the horror stories of people with FM on Morphine patches and taking Oxycontin. God bless my VERY SMART doctor. I talked to a Mother of a lady who was put on Morphine patches at 33 years old and now is working on getting off them with terrible withdrawal problems.

    My doc pointed out that if I had surgery, I would be in excruitiating pain if I was already on a patch. There wouldn't be anything extra they could give me.


  7. Lokimylove

    Lokimylove New Member

    It is a coincidence that I stumbled on your post. I asked my doc if the patches worked better than the percocet 10/325's I am taking now which are like taking a plain tylenol to me after 5 months they do not hardly work at all and just make me glazed eyed. He kind of was vague and skated on the subject, basically I took it as "not now". Have you or anybody here withdrawn from 2 pills a day of what I am taking? I am kinda afraid of withdrawal and severe pain. I heard the pain is greatly escalated when discontinuing opiate pain meds. Going into the damp fall season I'm not ready to quit yet.

    Good luck with your discontinuation and hopefully they will come up with something besides these to relieve severe chronic pain.